# SDR ASAA2021121836942

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,114 hours, 15,459 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE. GROUNDED - YES. PERFORMED A/T BITE AND SYSTEM TEST REF B737-800 AMM 22-31-00-710-802. BITE REVEALED FAULTS ON LEGS 1 AND 2, "A/T ENG 28 VDC INV" - MTX MSG - 22-31543, OCCURRED MULTIPLE TIMES ON BOTH LEGS. ALL TESTS PASS. THROTTLES MOVE SMOOTHLY AND WITHIN TORQUE RANGE. A/T ARM AND DISENGAGE TEST PASSES, NO FAULTS. CHECKS GOOD WITH EVERY METHOD. A/C OK FOR SERVICE. IN ADDITION, PERFORMED DFCS BITE IAW AMM 22-11-00-740-806. NO FAULTS PRESENT IN FAULT REVIEW. LRU REPLACE TEST FOR FCC IAW AMM 22-11-00-740-815, TEST PASSES.
